MathSciNet Relay Station
MathSciNet bibliographic data
MR1970848 28A80 (37C45)
Shinmoto, Junko; Takeo, Fukiko The Hausdorff dimension of sub-self-similar sets. Fractals 11 (2003), no. 1, 9–18.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement